A Bessel collocation method for numerical solution of generalized pantograph equations


Yüzbaşi Ş., Şahin N. , Sezer M.

Numerical Methods for Partial Differential Equations, vol.28, no.4, pp.1105-1123, 2012 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.1002/num.20660
  • Title of Journal : Numerical Methods for Partial Differential Equations
  • Page Numbers: pp.1105-1123

Abstract

This article is concerned with a generalization of a functional differential equation known as the pantograph equation which contains a linear functional argument. In this article, we introduce a collocation method based on the Bessel polynomials for the approximate solution of the pantograph equations. The method is illustrated by studying the initial value problems. The results obtained are compared by the known results. © 2011 Wiley Periodicals, Inc.